Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Throbbing pain in the buttocks. Taken ibuprofen. What could be the reason?

I have a dull throbbing pain that is only in my left butt cheek. It gets worst if I have to sit for awhile when I am loosened up it as not as bad. I have had it 3-4 days now and dont want to get where I am swallowing ibuprofen and doing elsel The dull pain has not went to any others of the legs or body and when you push on the spot the pain comes from it is not very painful Help I am a baseball scout and after a couplge games today the area is barking up preety good right now.
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
It can be either a nerve compression in spine or a muscle pain. As you are saying that it is more when you rest in same position for long time and get relieved when you work that goes in favor of inflammatory type of pain. So my suggestion is get MRI of the gluteal region to see if there is any infective foci or sacroillitis . 3-4 days is a very short duration to get worried so much. I hope you will be fine in a week.
Answered: Thu, 14 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor